# SDR HALA2012022800026

- Difficulty date: February 28, 2012
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N386HA
- Make and model: Airbus A330-243
- Aircraft serial: 1316
- Aircraft time: 3,627 hours, 538 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 2612201352
- Part serial: DL5404
- Condition: Deflated
- Location: Nr 5
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 5 TIRE LOCKED UP AND DEFLATED.  FELT LIKE LT. & RT MAIN TRUCK BRAKES WERE GRABBING WHEN BREAKING.  R & R NR 5 & NR 6 MLG TIRES IAW AMM 32-41-11.  SPIN AND SECURITY CHECK GOOD.
